# SDR AALA201708159028

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 45,878 hours, 29,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF R1 DOOR ASSIST CYLINDER DIAPHRAGM, THE ASSOCIATED SHEAR PIN WAS FOUND TO BE LOOSE.  SECURED THE SHEAR PIN IAW TIME LIMITED REPAIR IAW EA 272508.  REPLACED R1 DOOR DAMPER EMERGENCY OPERATION CYLINDER AND SHEAR PIN IAW AMM 52-11-14 AND AMM 52-11-05.   AIRCRAFT WAS GROUNDED.
